MAUDE Adverse Event Report: SUNMED HOLDINGS LLC VENTLAB LLC; .5 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETER

SUNMED HOLDINGS LLC VENTLAB LLC; .5 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETER
Model Number HS4051
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient in the pacu required support with breathing.The peeps' inability to dial into the appropriate setting would cause the neonates oxygen saturation to drop.This delayed therapy and caused the neonate to be put on a ventilator.
 
Event or Problem Description
The peep on the manometer wasn't working correctly.The patient was put on a vent.
 
Additional Manufacturer Narrative
The patient in the pacu required support with breathing.The peeps' inability to dial into the appropriate setting would cause the neonates oxygen saturation to drop.This delayed therapy and caused the neonate to be put on a ventilator.The complaint of " the peep on the manometer wasn't working correctly." regarding part (b)(6) was not confirmed.The root cause was not determined since the issue described by the customer could not be replicated during functional testing.A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There have been no other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
VENTLAB LLC
Common Device Name
.5 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETER
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18743617
Report Number1314417-2024-00013
Device Sequence Number6396202
Product Code NHK
UDI-Device Identifier10889483105214
UDI-Public10889483105214
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHS4051
Device Catalogue NumberHS4051
Device Lot Number230600467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown